Skip to Main Content
GEOREF RECORD

The morphology and taxonomy of Globigerina mexicana Cushman, 1925

W. H. Blow and Tsunemasa Saito
The morphology and taxonomy of Globigerina mexicana Cushman, 1925
Micropaleontology (1968) 14 (3): 357-360

Abstract

The morphology of the holotype of Globigerina mexicana Cushman, 1925, has been re-examined and this taxon is shown to be referable to the genus Globigerapsis Bolli, Loeblich, and Tappan. The specimens previously referred to 'Porticulasphaera mexicana' are here ascribed to the new genus Orbulinoides as O. beckmanni (Saito).


ISSN: 0026-2803
Coden: MCPLAI
Serial Title: Micropaleontology
Serial Volume: 14
Serial Issue: 3
Title: The morphology and taxonomy of Globigerina mexicana Cushman, 1925
Pages: 357-360
Published: 1968
Text Language: English
Publisher: American Museum of Natural History, New York, NY, United States
Accession Number: 1968-056718
Categories: Invertebrate paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus.
N07°00'00" - N23°00'00", W90°00'00" - W58°00'00"
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute. Reference includes data from Bibliography and Index of North American Geology, U. S. Geological Survey, Reston, VA, United States
Update Code: 1968
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal